| Catalog Number |
8065751614 |
| Medical Device Problem Code |
Failure to Cut (2587)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/14/2024
Type of Reportable Event
Malfunction
Event or Problem Description
A nurse reported that the probe stopped cutting during surgery.The procedure was completed by replacing the probe with new one.There was no patient harm.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
A sample was not received at the manufacturing site for evaluation for the report.Therefore, the condition of the product could not be verified.A review of the device history record traceable to the reported lot numbers, indicates that the reported product was processed and released according to the reported product¿s acceptance criteria.A sample was not received at the manufacturing site and the device history record review of the lot number provided indicated the product was processed and released according to the product¿s acceptable criteria, therefore; the root cause for the customer complaint issue cannot be determined.The exact root cause for this complaint is unknown, therefore, specific action with regards to this complaint cannot be taken.All probes are 100% visually inspected and tested for actuation, aspiration, and cut during manufacturing.Complaints are reviewed and monitored at regular intervals for any significant adverse trends.No adverse trends have been observed associated with the reported product and event.No additional action is required at this time.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Additional information provided in d.9, h.3, h.6, and h.11.One opened probe was received, with a tip protector, in a tray, for the report.The sample was visually inspected and found to be nonconforming with clear and orange/brown foreign material on the port face.The sample was then functionally tested for actuation and cut.The sample was found to be conforming for both functional tests.A review of the device history record traceable to the lot number obtained from the device¿s radiofrequency identification (rfid) tag, indicates that the reported product was processed and released according to the reported product¿s acceptance criteria.The returned sample was found to be functionally conforming, therefore a cut failure as described in the complaint was not confirmed and a root cause cannot be determined for the complaint as described by the customer.No action was taken as the returned probe was functionally conforming.All probes are 100% visually inspected and tested for actuation, aspiration, and cut during manufacturing.Complaints are reviewed and monitored at regular intervals for any significant adverse trends.No adverse trends have been observed associated with the reported product and event.No further actions are required.The manufacturer internal reference number is: (b)(4).